# SDR UPS01837180

- Difficulty date: October 15, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING T/E UPPER RIB IS CRACKED AT XW 5.  REMOVED FASTENERS, STOP DRILLED CRACK, NDT VERIFIED STOP DRILL TERMINATED CRACK, FABRICATED AND INSTALLED DOUBLERS IAW SRM 57-2-0 FIG 2.
